Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1241. T. Hessami Pilehrood and Kh. Hessami Pilehrood,
    On a conjecture of Erdos,
    Math. Notes 83(2008), 281-284  [abstract]   
     
    1242. S. Nobakhtian,
    Nonsmooth multiobjective continuous-time problems with generalized invexity,
    Proceedings of NAOP2007



    (2008) 
    [abstract]   
     
    1243. S. Nobakhtian (Joint with N. Movahedian),
    Nondifferentiable multiplier rules for optimization problems with equilibrium constraints,
    J. Convex Anal. (to appear) [abstract]   
     
    1244. K. Khashyarmanesh,
    On the endomorphism rings of local cohomology modules,
    Canad. Math. Bull. (to appear) [abstract]   
     
    1245. A. Mafi (Joint with H. Saremi),
    On the cofiniteness properties of certain general local cohomology modules,
    Acta Sci. Math 74(2008), 501-507  [abstract]   
     
    1246. M. Fakhar (Joint with J. Zafarani),
    On Generalized variational inequalities,
    J. Glob. Optim. (to appear) [abstract]   
     
    1247. M. Aminghafari (Joint with J-M Poggi),
    Multistep forecasting non-stationary time series using wavelets and kernel smoothing,
    Proceedings of the 28th international symposium on forecasting



    (2008) 
    [abstract]   
     
    1248. M. Dehghan (Joint with A. Shokri),
    A numerical method for one-dimensional nonlinear Sine-Gordon equation using collocation and radial basis functions,
    Numer. Methods Partial Differential Eq. 24(2008), 687-698  [abstract]   
     
    1249. D. Kiani (Joint with M. Mahdavi-Hezavehi),
    Tits alternative for maximal subgroups of skew linear groups,
    Comm. Algebra (to appear) [abstract]   
     
    1250. E. Ghorbani and H. R. Maimani,
    On eigensharp and almost eigensharp graphs,
    Linear Algebra Appl. 429(2008), 2746-2753  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.